# SDR SWAA2014110533812

- Difficulty date: August 15, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 59,613 hours, 47,721 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 6976131
- Condition: Broken
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE SPRING BROKEN.  R & R SPRING IAW MM.
